Access count of this item: 50

Files in This Item:
File Description SizeFormat 
1773-04.pdf982.69 kBAdobe PDFView/Open
Title: A PERTURBATION THEOREM ON POLYNOMIAL OPTIMIZATION AND ITS EXTENSIONS (The advances and applications of optimization method)
Authors: Muramatsu, Masakazu
Waki, Hayato
Author's alias: 村松, 正和
脇, 隼人
Issue Date: Jan-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1773
Start page: 36
End page: 46
Appears in Collections:The advances and applications of optimization method

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.